Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Evaluation formulas for Tornheim's type of alternating double series

Author: Hirofumi Tsumura
Journal: Math. Comp. 73 (2004), 251-258
MSC (2000): Primary 11M06; Secondary 30B99, 33E20, 40A05, 40B05
Published electronically: July 14, 2003
MathSciNet review: 2034120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give some evaluation formulas for Tornheim's type of alternating series by an elementary and combinatorial calculation of the uniformly convergent series. Indeed, we list several formulas for them by means of Riemann's zeta values at positive integers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11M06, 30B99, 33E20, 40A05, 40B05

Retrieve articles in all journals with MSC (2000): 11M06, 30B99, 33E20, 40A05, 40B05

Additional Information

Hirofumi Tsumura
Affiliation: Department of Management Informatics, Tokyo Metropolitan College, Akishima, Tokyo 196-8540 Japan

PII: S 0025-5718(03)01572-2
Keywords: Tornheim's double series, Euler polynomials, Riemann's zeta function, uniformly convergent series
Received by editor(s): April 11, 2002
Published electronically: July 14, 2003
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia